27 times in 2 months

Discussion in 'MDMA - X' started by lord_of_the_lense, May 25, 2004.

  1. Me and my friend tried E for the fist time about 2 months ago I have only done it once he has done it about 27 times since then. Not exactly 27 different pills but combinations of double and triple stacked ones add up to be about 27...and he keeps moving up to"better" ones. He says he can feel himself changing and acting different now and even is a bit scared about what will happen if he keeps going at this rate...but his buddy keeps giving him good deals on good pills and he wont stop doing them. He assured me that after the next 3 (red ? and 2 pink omegas, all triple stacked) he will stop for a while, but he has been saying that for a month and always gets more. If he keeps going at this rate, what can happen? Am i overreacting or is 27 in 60 days too much?
     
  2. backtothelab

    backtothelab Senior Member

    Man, you can probably smell the serotonin burning away. Tell him to stop, he'll burn out his serotonin receptors, and, in short, never feel happy again, under any circumstances, for the rest of his life. No drugs can fix it, once they are worn out, your screwed.
     
  3. backtothelab

    backtothelab Senior Member

    On a side note, you friend is pathetic, you ought to slap him in the head for abusing such a wonderful and theraputic chemical as MDMA.
     
  4. madboy139

    madboy139 Member

    yeah hes really fucking with the chemicals in his head. plus who knows exactly whats in those pills. he could be doing real damage to himself. even if it is mdma not a whole lot is known about the negative effects of using it (thanks to some bungling "scientists" who can't read labels).
     
  5. backtothelab

    backtothelab Senior Member

    Yeah, your right, there could be meth and pcp and fucking drano and god knows what. They'll fucking test your pill for free and give it back, and people are still too stupid to trip safe.
     
  6. gnrm23

    gnrm23 Senior Member

    even if it was pure MDMA & nothing else, most folks in the know (think: ann & sasha shulgin) strongly recommend a maximum of maybe once a month (& a few time per year, better yet...)
    does your friend take helpful supplements such as 5htp, magnesium, vit C, lycopene, B vitamins, etc? if not, why not?
    i mean, you've only got the one central nervous system that has to last you for the next 50 or 60 years...
     
  7. crackforkids

    crackforkids Senior Member

    damn, calling someone's friend pathetic, that would make me not take your advice.

    your friend sounds like a euphoria addict. lol. thats not funny, sry. He should be taking supplements, like gnrm23 said. But really i would confront him with this information and explain to him the seriousness of all this. Sometimes i can loose sight of whats really important if im on a big binge of something. it sounds like its developing into a real problem and should be stopped ASAP
     
  8. PeRrY

    PeRrY Member

    Who'll test your pills and send them back to you for free?
    I couldn't see some lab doing that, but i could be worng
     
  9. Josh-e

    Josh-e Member

    has he done them on 27 occasions or just done the equivelent to 27 pills? I'm assuming 27 pills, I did over 40 pills in under 2 months once, spent the next 4 months or so trying to get my head back to normal! Still not quite normal...lol. I stopped after double dropping 5 times on New Years Eve, there was something weird about them pills! Thing is I'm always happy, but have a lack of interest in stuff, pills sure have done something to my brain I'm not quite sure what though. But I know of people who do anything from 50 to 100 pills in a weekend, so comparing myself to that I'm sure my brain isn't half as fried!
     
  10. backtothelab

    backtothelab Senior Member

    Dancesafe does, i belive. They set up booths outside of big raves(especially festivals), you give them your pill, they test it, tell you if it's safe(really mdma) and give it back. They have home test kits as well;
     
  11. Rasheeke

    Rasheeke Member

    this person in question, is also my friend, and after reading this, he's told me he will stop...after the 3 left though. but it's still an end to his struggle. though, now he's told me he's feeling hsaky, and cold and rush's and such, and he hasn't even quit yet. I worried, that when the time does come for him to quit, what should we expect to happen, like withdrawls perhaps and such, and how can he get over that, what can he do, to help him stop.
     
  12. Josh-e

    Josh-e Member

    He's a grown up he should make his own mistakes, but I dont think he will stop yet, I'd be suprised if he did, in my book you either have power over yourself to do them in moderation, or you like them too much and cant stop taking them, hopefully this cold / shaking will be a sign for him to stop, but he still craves the euphoria I feel so dont tell him to stop, but to take them in moderation. You need to be his friend over the weekends, do stuff with him, it may stop him going out taking pills with his raver mates, tell him to do them once a month, then when he's done that for a while. perhaps say take them once every 6 weeks to 2 months. Do not abbuse, but make them a pleasure.
     
  13. greasytuesday

    greasytuesday Member

    Yeah, I did something similar to him when I got into pills... it went on for a good 8 months and I regret it every day. I couldn't hold a thought in my head for a second, literally. I found it really hard to communicate to people, and it basically turned me into a bit of a dunce. I say you tell him to stop.
     
  14. serra

    serra tentacle girl

    i see people do this to themselves and cringe. exactly like whoever said- your friend is ABUSING a GIFT that is SPECIAL and SACCRED. this is the type of behaviour which keeps these drugs scheduled and thus keeps them dirty and produced by crackheads in bathtubs!! :mad:

    tell your friend to please stop and at least do some learning before he completely screws up his brain chemistry. as i always say www.erowid.org is a great place to start.

    someone who uses e that much is being careless and greedy. (hogging all the pills to himself!) come on now, really. why abuse something like e? doing it like that will only make it loose it's specialness, and also, it will make your tolerance soar so the user must take twice, three, four, etc times as much to even feel the effects.

    also your friend might be using the e to help cope with something underneath. in the long run using drugs to cope is stupid because it's not fixing anything, and it's just going to mess the user up more in the end.
    SILLINESS!!
     
  15. sag aloo

    sag aloo Member

    most of people I knew went through really heavy e usage - most just get bored of it & the comedowns after a while + the magic goes. probably just something he got to get off he chest and b fine afterwards
     
  16. Diamond Gord

    Diamond Gord Member

    I went through phases of taking 20 or more pills every weekend up to the point of making myself ill.
    You can give him advice and encourage him to cut down/give up but he will only do so when he decides that he wants to.
    In my experience the negative after effects eventually outweighed the highs and i cut my usage right down.
    Your friend should also be aware that what he is doing can easily kill him. A guy that i regularly met whilst out clubbing died 2 months ago because of his abuse of Ecstasy.
     
  17. webomaster

    webomaster Member

    tell him to cut down slowly and end up doing it like once a month!! help him out!!!!
     
  18. sponge

    sponge Member

    I went through a similar thing but not quite as bad i found the way to stop it was spending the day whole day after a roll with some one who had rolled the night before with me some one who i was really close to it was the first time i had, had that every other time i had something to do the day after work etc. all i could think about the next day was my next roll and when i was picking up.

    But this day just talking and hanging with the person i did just made me feel good and they helped me realize that i should only be doing it on special occasions.

    Maybe try this with your friend roll with him and then just spend the whole day with him just the 2 of you talking about the experience and how it shouldn't be abused.

    Hope this helps it sure worked for me :)

    P.s maybe try molly and not pills this time so they are just happy the next day and not on a shitty come down.
     
  19. Feelings Of U4ia

    Feelings Of U4ia Senior Member

    Just to let you know, double/triple stack means nothing, it's a marketing gimmick that is used into fooling users that it has more MDMA, when in reality, most of the time it's just cut with more binders and fillers.

    I rolled maybe 16 times in 2 months, and that felt like too much. To be completely safe you really need to wait at least a month between rolls, especially if you want the most out of the experience, and you don't want to lose the "magic."
     
  20. salmon4me

    salmon4me Senior Member

    Agreed. There is almost never a pill which is truly double or triple stacked. It would only cost more to manufacture. What would the point be?
     

Share This Page


  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice